MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4"; WIRE, GUIDE, CATHETER
Model Number IPN037108
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: "when the insertor went to thread after inserting the wire broke through" there was no patient harm reported.The patient's condition is reported as fine.Additional information was requested, but not available at the time of this report.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reported as: "when the insert or went to thread after inserting the wire broke through" there was no patient harm reported.The patient's condition is reported as fine.Additional information was requested, but not available at the time of this report.

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11890406
Report Number9680794-2021-00270
Device Sequence Number1363289
Product Code DQX
UDI-Device Identifier30801902119927
UDI-Public30801902119927
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2021
Device Model NumberIPN037108
Device Catalogue NumberNA-04020-X1A
Device Lot Number13F20H0074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1